JOURNAL BROWSE
Search
Advanced SearchSearch Tips
DIVISIBLE ENVELOPES OF THE FORM T ↪ S-1T
facebook(new window)  Pirnt(new window) E-mail(new window) Excel Download
 Title & Authors
DIVISIBLE ENVELOPES OF THE FORM T ↪ S-1T
KIM HAE-SIK; SONG YEONG-MOO;
  PDF(new window)
 Abstract
In this article we show that if R is a Noetherian ring with the global dimension at most one, then every S-torsion free R-module T has a divisible envelope of the form
 Keywords
divisible envelope;S-torsion free module;
 Language
English
 Cited by
 References
1.
H. Bass, On the ubiquity of Gorenstein rings, Math. Z. 82 (1963), 8-28 crossref(new window)

2.
D. Eisenbud, Commutative Algebra with a View Toward Algebraic Geometry, Graduate Texts in Math. 150, Springer, 1994

3.
E. Enochs, H. Kim, and S. Rim, Divisible envelopes over Gorenstein rings of Krull dimension at most one, Comm. in Algebra 29 (2001), no. 8, 3275-3283 crossref(new window)

4.
J. Rotman, An introduction to Homological Algebra, Academic Press, 1979

5.
J. Xu, Flat covers of modules, Lecture Notes in Math. 1634, Springer-Verlag, 1996